Record Type
Journal Articles

Contributor Information

Author(s)
Chan K, Mayr H

Title Information

Full Title
A shallow convective model for Jupiter's alternating wind bands
Publication Title (abbreviated)
J GEOPHYS RES-PLANETS

Identifiers

DOI
10.1029/2008JE003124
ISSN
0148-0227
Article Number
E10002

Publication Information

Publication Date
2008 Oct 3
Volume
113
Issue
E10
Page Count
7
Citation
Chan K, Mayr H. A shallow convective model for Jupiter's alternating wind bands. J GEOPHYS RES-PLANETS. 2008;113 (E10):7.

Copyright